# SDR GTIA20120929488

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 10,252 hours, 4,840 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE FOUND UNARMED AND UNSAFETIED.  DURING WEEKLY INSPECTION.  ARMED AND SAFETIED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-860-002.
